# SDR CALA0000336

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SUPPORT BRACKET CRACKED AT STA 798, LONGERON 20R.  THE BRACKET WAS REMOVED AND REPAIR WAS INSTALLED IAW SRM 51-30-01, 51-10-04, 51-10-03, AND 51-30-05.
